Factorization theorem for projective varieties with finite quotient singularities

Research output: Contribution to journalArticle

Abstract

In this paper, we prove that any two birational projective varieties with finite quotient singularities can be realized as two geometric GIT quotients of a non-singular projective variety by a reductive algebraic group. Then, by applying the theory of Variation of Geometric Invariant Theory Quotients ([3]), we show that they are related by a sequence of GIT wall-crossing flips.

Original languageEnglish (US)
Pages (from-to)545-551
Number of pages7
JournalJournal of Differential Geometry
Volume68
Issue number3
DOIs
StatePublished - Jan 1 2004

    Fingerprint

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Cite this